# SDR CA040211006

- Difficulty date: February 5, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 15,848 hours
- Engine: Pwa PT6A27
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 853877
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT RETURNED FROM FLIGHT WITH AN EXCESSIVE OIL LEAK ON THE LT ENGINE COWLS. INVESTIGATION DISCOVERED A CRACK IN THE OIL COOLER VERNATHERM INLET/OUTLET HOUSING. THE OIL COOLER WAS REPLACED WITH AZERO TIME UNIT AND CHECKED SERVICEABLE.THE OIL COOLER HAD BEEN INSTALLED 77.2 HOURS EARLIER AS PART OF A 3000 HOUR BENCH TEST REQUIREMENT.
